RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Israel J. Math., 2014, том 199, выпуск 1, страницы 287–308 (Mi ijm2)  

Roth's theorem in many variables

T. Schoena, I. D. Shkredovbcd

a Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznán, Poland
b Division of Algebra and Number Theory, Steklov Mathematical Institute, ul. Gubkina, 8, Moscow, Russia, 119991
c IITP RAS, Bolshoy Karetny per. 19, Moscow, Russia, 127994
d Delone Laboratory of Discrete and Computational Geometry, Yaroslavl State University, Sovetskaya str. 14, Yaroslavl, Russia, 150000

Аннотация: We prove that if $A\subseteq\{1,…,N\}$ has no nontrivial solution to the equation $x_1 + x_2 + x_3 + x_4 + x_5 = 5y$, then $|A|\ll Ne^{-c(\log N)^{1/7}}$, $c> 0$. In view of the well-known Behrend construction, this estimate is close to best possible.

Финансовая поддержка Номер гранта
Ministry of Science and Higher Education (Poland) N201 543538
Российский фонд фундаментальных исследований 11-01-00759
12-01-33080
Министерство образования и науки Российской Федерации 11.G34.31.0053
2519.02012.1
The author is partly supported by MNSW grant N N201 543538. The author is supported by grant RFFI NN 11-01-00759, Russian Government project 11.G34.31.0053, Federal Program “Scientific and scientific–pedagogical staff of innovative Russia” 2009–2013, grant mol a ved 12-01-33080 and grant Leading Scientific Schools N 2519.02012.1.


DOI: https://doi.org/10.1007/s11856-013-0049-0

Полный текст: https:/.../10.1007%2Fs11856-013-0049-0

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 25.10.2011
Исправленный вариант: 30.10.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ijm2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:42

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019